# SDR SIMA20170513001

- Difficulty date: May 13, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 2,656 hours, 1,822 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NR 1 ENGINE LP VIBRATION WENT TO 4.0, IAW QRH REDUCED THRUST ON ENGINE SETTING JUST ABOVE IDLE.  RESULTED IN AMBER READING.  PERFOMED EMERGENCY LANDING.  PERFORMED MAINTENANCE FOR ENGINE VIBRATION TASK 72-00-00.  OPS CHECKED GOOD.
